Advances in Pure Mathematics

Vol.4 No.6(2014), Paper ID 46583, 5 pages

DOI:10.4236/apm.2014.46030

 

A New Integral Equation for the Spheroidal Equations in Case of m Equal to 1

 

Guihua Tian

 

University of Posts and Telecommunications, Beijing, China

 

Copyright © 2014 Guihua Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Tian, G. (2014) A New Integral Equation for the Spheroidal Equations in Case of m Equal to 1. Advances in Pure Mathematics, 4, 229-233. doi: 10.4236/apm.2014.46030.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.